Thread: nolva and LH
08-08-2004, 12:07 PM #1
nolva and LH
I am on a cycle of test 500 eq 400 dbol 25mg wk1-4, and was beginning to have symptoms of gyno so I started taking nolva @ 20mg ed.
By week 3 my nuts had shriveled up into my stomach... however, after taking the nolva they dropped like I had just hit puberty. I understand that nolva stimulates the lutenizing hormone, but have most of you guys had results like this from nolva?
thx, peace guys
08-08-2004, 06:50 PM #2
It's not it's primary function but does help in stimulating LH levels. Usually during PCT but I have not read any studies showing stimulation during cycle. If you have a concern during cycle you could try tribulus or HCG during cycle. Nolvadex or Tamoxifen 's primary function shown in studies is it's ability to compete for the ER as a weak estrogen itself and act as an estrogen blocker.
08-09-2004, 12:02 PM #3Originally Posted by LuvMyRoids
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)